World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.
Communications in Contemporary Mathematics cover

Volume 18, Issue 05 (October 2016)

No Access
Trudinger–Moser inequality on the whole plane and extremal functions
  • 1550054

https://doi.org/10.1142/S0219199715500546

No Access
Asymptotic analysis and domain decomposition for a biharmonic problem in a thin multi-structure
  • 1550057

https://doi.org/10.1142/S0219199715500571

No Access
Tempered exponential dichotomies and Lyapunov exponents for perturbations
  • 1550058

https://doi.org/10.1142/S0219199715500583

No Access
On the spin-1 Bose–Einstein condensates in the presence of Ioffe–Pritchard magnetic field
  • 1550062

https://doi.org/10.1142/S0219199715500625

No Access
Weighted Hardy–Littlewood–Sobolev inequalities on the upper half space
  • 1550067

https://doi.org/10.1142/S0219199715500674

No Access
Time-dependent singularities in a semilinear parabolic equation with absorption
  • 1550077

https://doi.org/10.1142/S0219199715500777

No Access
General weak limit for Kähler–Ricci flow
  • 1550079

https://doi.org/10.1142/S0219199715500790

No Access
Fusion categories via string diagrams
  • 1550080

https://doi.org/10.1142/S0219199715500807

No Access
Green kernel for a random Schrödinger operator
  • 1550082

https://doi.org/10.1142/S0219199715500820

No Access
Entropy and rotation sets: A toy model approach
  • 1550083

https://doi.org/10.1142/S0219199715500832

No Access
Symmetry breaking and Morse index of solutions of nonlinear elliptic problems in the plane
  • 1550087

https://doi.org/10.1142/S021919971550087X

No Access
Admissible initial growth for diffusion equations with weakly superlinear absorption
  • 1550089

https://doi.org/10.1142/S0219199715500893

No Access
New estimates for the Hardy constants of multipolar Schrödinger operators
  • 1550093

https://doi.org/10.1142/S0219199715500935

No Access
On stable solutions of the fractional Hénon–Lane–Emden equation
  • 1650005

https://doi.org/10.1142/S021919971650005X

No Access
Existence and non-existence results for minimizers of the Ginzburg–Landau energy with prescribed degrees
  • 1650017

https://doi.org/10.1142/S0219199716500176